Esmolol Treatment in a Child with Severe Hypotension due to Salbutamol Intoxication: A Case Report
Articles > Article · 2022
Authors: Pınar YAZICI ÖZKAYA, EŞE EDA KARADAĞLI, İREM ERSAYOĞLU, GÜLİZAR KOÇ, Bülent KARAPINAR
Turkish Journal of Pediatric Emergency and Intensive Care Medicine, Other Refereed National Journals, International, TR DİZİN (ULAKBİM), 2022, vol 9, pp 184-186
DOI: 10.4274/cayd.galenos.2021.42103
Summary
The short-acting β 2 sympathomimetic amine salbutamol is very frequently used in the treatment of bronchospasm in patients with asthma and bronchiolitis.Tremor, hyperactivity, tachycardia, convulsion, hypomagnesemia, lactic acidosis, hyperglycemia, hypokalemia, hypotension, congestive heart failure, arrhythmia, and sudden cardiac arrest may occur in high-dose salbutamol use.Salbutamol use for suicidal purposes is very rare.In this article, an overview of salbutamol intoxication from a child who used 300 mg of salbutamol for suicide purposes and the approach to salbutamol poisoning in the accompanied by literature information were discussed.